# SDR 42807N303CS1

- Difficulty date: April 28, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N303CS
- Make and model: Cessna 550
- Aircraft serial: 5500814
- Aircraft time: 6,368 hours, 4,699 cycles
- Engine: Pwa PW530A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: S33682
- Condition: Inoperative
- Location: Indicator
- Component: Light
- Component part number: 3807001355002
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L, A

## Discrepancy

DURING APPROACH, THE LANDING GEAR WAS SELECTED DOWN. THE USUAL (3) BUMPS WERE HEARD BUT ONLY (2) GREEN LIGHTS ILLUMINATED. THE RT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE. THE LANDING GEAR WAS CYCLED WITH THE SAME RESULTS AND INDICATION. THE EMERGENCY CHECKLIST WAS USED INCLUDING BLOWING THE GEAR DOWN.  AN ANNUCIATOR TEST WAS ACCOMPLISHED AND THE RT MAIN LANDING GEAR GREEN LIGHT WAS INOP. AIRCRAFT DIVERTED, APPROACH WAS NOTIFIED AND AN EMERGENCY DECLARED. THE AIRCRAFT MADE A PASS BY THE TOWER AND ALL (3) LANDING GEAR APPEARED TO BE DOWN. THE AIRCRAFT MADE AN UNEVENTFUL LANDING.  MAINTENANCE TROUBLESHOT PROBLEM AND FOUND THE INDICATION SYSTEM AT FAULT. THE INDICATOR LAMP WAS REPLACED, HYDRAULIC SYSTEM SE
